# SDR UALA2013062804532

- Difficulty date: June 27, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 73,588 hours, 27,400 cycles
- Engine: Pwa PW2040
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Corroded
- Location: Bs 1140 S17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, BS 1140, S17R CUSP WEB ATTACH BRACKET HAS CORROSION BS 1140 STR 17R. SUP: REPAIR IN COMPLIANCE WITH NON ROUTINE, NR 20452, REMOVED CORROSION ON MAIN CABIN CUSP WEB ATTACH BRACKET AT BS 1140 STR 17R ORIGINAL MAT THICKNESS OF .063IN MAT REMOVED IS 008IN MAT REMAINING IS .055IN IAW SRM 51-10-02, PARA 15, FIG 1 AND 5 FOUND TO BE OUT OF LIMITS IAW SRM 51-40-13, FIG 101, DETAIL III, FABRICATED, LOCATED, DRILLED AND INSTALLED NEW CUSP WEB ATTACH BRACKET IAW DWG NR 144N 5211 AND SRM 51-40-05, FIG 2 AND 4 51-40-02, PARA 7D, FIG 12.
